Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 9, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Feb 4, 2015, 5:04 PM EST. It took effect at Feb 5, 2015, 1:00 AM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2015, 5:04 PM EST (22:04 UTC)
- In effect from
- Feb 5, 2015, 1:00 AM EST
- Expired
- Feb 6, 2015, 10:00 AM EST
- In force
- 33 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
459 WHUS72 KTAE 042204 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 504 PM EST WED FEB 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM EST THURSDAY THROUGH THURSDAY AFTERNOON FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE BETWEEN 20 AND 60 NAUTICAL MILES FROM SHORE... .MODERATE EASTERLY FLOW WILL CONTINUE THROUGH EARLY THIS EVENING AS A LOW PRESSURE AREA APPROACHES THE MARINE AREA. AS THE LOW PASSES TO THE SOUTH OF THE WATERS LATER TONIGHT...WINDS WILL SHIFT TO OFFSHORE AND INCREASE TO ADVISORY LEVELS ACROSS THE OFFSHORE WATERS AND CAUTIONARY LEVELS IN THE NEAR SHORE SEGMENTS. HIGH PRESSURE WILL BUILD NEAR THE MARINE AREA BY FRIDAY...RESULTING IN A STRETCH OF LIGHT WINDS AND LOW SEAS FOR THE WEEKEND. GMZ770-775-050330- /O.NEW.KTAE.SC.Y.0009.150205T0600Z-150205T2100Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 504 PM EST WED FEB 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST THURSDAY... * PEAK WINDS: NORTH AROUND 20 KNOTS. * PEAK SEAS: 3 TO 5 FEET OCCASIONALLY UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BARRY
5 follow-up statements
867 WHUS72 KTAE 050322 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1022 PM EST WED FEB 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH THURSDAY AFTERNOON... .ADVISORY LEVEL WINDS WILL CONTINUE OVERNIGHT AND SUBSIDE BY THE AFTERNOON TOMORROW. GMZ770-775-051130- /O.CON.KTAE.SC.Y.0009.150205T0600Z-150205T2100Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1022 PM EST WED FEB 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... * PEAK WINDS: 20 TO 25 KNOTS. * PEAK SEAS: 4 TO 6 FEET OCCASIONALLY UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN
635 WHUS72 KTAE 050847 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 347 AM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY MORNING FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE BETWEEN 20 AND 60 NAUTICAL MILES FROM SHORE... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM THURSDAY AFTERNOON FROM DESTIN TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... .ADVISORY CONDITIONS WILL CONTINUE TODAY BEHIND A DEPARTING STORM SYSTEM. WINDS WILL REMAIN STRONG TONIGHT OVER THE OFFSHORE WATERS. GMZ750-755-051530- /O.EXA.KTAE.SC.Y.0009.000000T0000Z-150205T2100Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- 347 AM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * PEAK WINDS: NORTH AROUND 20 KNOTS. * PEAK SEAS: 3 TO 5 FEET...OCCASIONALLY UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ770-775-051530- /O.EXT.KTAE.SC.Y.0009.000000T0000Z-150206T1500Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 347 AM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST FRIDAY. * PEAK WINDS: NORTH 20 TO 25 KNOTS. * PEAK SEAS: 6 TO 8 FEET...OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
559 WHUS72 KTAE 051436 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 936 AM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY MORNING FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE BETWEEN 20 AND 60 NAUTICAL MILES FROM SHORE... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM THIS AFTERNOON FROM DESTIN TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... .ADVISORY CONDITIONS WILL CONTINUE TODAY BEHIND A DEPARTING STORM SYSTEM. WINDS WILL REMAIN STRONG TONIGHT OVER THE OFFSHORE WATERS. GMZ770-775-052130- /O.CON.KTAE.SC.Y.0009.000000T0000Z-150206T1500Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 936 AM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. * PEAK WINDS: NORTH 20 TO 25 KNOTS. * PEAK SEAS: 6 TO 8 FEET...OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-755-052100- /O.CON.KTAE.SC.Y.0009.000000T0000Z-150205T2100Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- 936 AM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * PEAK WINDS: NORTH AROUND 20 KNOTS. * PEAK SEAS: 3 TO 5 FEET...OCCASIONALLY UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
772 WHUS72 KTAE 052108 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 408 PM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY MORNING FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE BETWEEN 20 AND 60 NAUTICAL MILES FROM SHORE... .WINDS AND SEAS HAVE DIMINISHED BELOW ADVISORY LEVELS FOR THE NEARSHORE WATERS THIS AFTERNOON. HOWEVER...ADVISORY CONDITIONS WILL CONTINUE ACROSS THE OFFSHORE SEGMENTS THROUGH FRIDAY MORNING. GMZ750-755-052215- /O.EXP.KTAE.SC.Y.0009.000000T0000Z-150205T2100Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- 408 PM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ770-775-060330- /O.CON.KTAE.SC.Y.0009.000000T0000Z-150206T1500Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 408 PM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. * PEAK WINDS: NORTH 20 KNOTS. * PEAK SEAS: 5 TO 7 FEET...OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BARRY
723 WHUS72 KTAE 060805 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 305 AM EST FRI FEB 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... GMZ770-775-061500- /O.CON.KTAE.SC.Y.0009.000000T0000Z-150206T1500Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 305 AM EST FRI FEB 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * PEAK WINDS: NORTH AROUND 20 KNOTS. * PEAK SEAS: 4 TO 6 FEET...OCCASIONALLY UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 3:02 PM EST, 2 hours 2 minutes earlier.
Area forecast discussion, Feb 4, 3:02 PM EST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 302 PM EST Wed Feb 4 2015 .Near Term [Through Tonight]... An upper level PV anomaly along the southern Gulf coast of Texas is helping develop a weak area of low pressure at the surface in the western Gulf. North and east of this developing low, models are showing low level isentropic ascent along the Gulf coast, which is keeping us cool and cloudy with periods of light to moderate rain. The upper level PV anomaly will slowly steer the low pressure system east-northeastward, which will periods of rain through tonight. The rain will begin to taper off from west to east by daybreak. .Short Term [Thursday Through Friday Night]... A few lingering showers will be possible around daybreak across the southeast Big Bend associated with the exiting Gulf low. Meanwhile, a dry cold front will rapidly approach from the northwest and push through the local region Thursday afternoon scouring out any remaining low level moisture. Surface high pressure and much drier air will remain in place through the remainder of the short term period. Highs both Thursday and Friday will be in the mid to upper 50s north and lower 60s south. Lows both nights will be in the lower to mid 30s. .Long Term [Saturday Through Wednesday]... As the surface high slides east over the weekend, we will see moderating temperatures as winds swing around to become onshore. On Sunday, max temps will be in the upper 60s to around 70 degrees. By Monday, the pattern across the Eastern CONUS will amplify as a strong northern stream impulse moves through the Tennessee Valley. Limited return flow ahead of the system will keep rain chances low (20-30%) Monday into Monday night. Cooler and drier conditions will return for Tuesday and Wednesday. && .Aviation... [Through 18Z Thursday] Periods of light rain will continue across the region with some moderate rain likely before sunset, though thunderstorms are not expected. A brief period of heavy rain is possible overnight at ECP and TLH. VFR cigs will descend to IFR from late afternoon into the early evening hours. Conditions will improve from west to east early Thursday morning with MVFR ceilings by 08-10Z lifting/scattering by 14-15Z. && .Marine... Moderate easterly flow will continue through early this evening as a low pressure area approaches the marine area. As the low passes to the south of the waters later tonight, winds will shift to offshore and increase to cautionary levels and likely reach advisory levels on Thursday at least across the offshore segments. High pressure will build near the marine area by Friday, resulting in a stretch of light winds and low seas for the weekend. && .Fire Weather... Relative humidity levels will remain above critical thresholds for the next several days, although a drying trend should be expected beginning tomorrow. Relatively high transport winds are anticipated tomorrow, though expected mid-level cloud cover should keep mixing heights a bit lower, subsequently keeping dispersion indices in acceptable ranges. && .Hydrology... Rainfall totals from today's system are expected to remain below 1" north of I-10 and range from 1-1.5" south of I-10. These totals will not cause flooding on our area rivers, although some rivers will rise to or remain in action stage. Rain will taper off tomorrow morning, leaving us dry through at least the weekend. && .Preliminary Point Temps/PoPs... Tallahassee 46 62 35 62 34 / 100 10 0 0 0 Panama City 47 60 40 57 42 / 100 10 0 0 0 Dothan 41 56 32 58 34 / 90 10 0 0 0 Albany 42 59 31 56 32 / 100 10 0 0 0 Valdosta 47 64 34 58 34 / 100 10 0 0 0 Cross City 51 64 35 63 37 / 100 20 0 0 0 Apalachicola 49 63 39 60 42 / 100 10 0 0 0 && .TAE Watches/Warnings/Advisories... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...MOORE SHORT TERM...BARRY LONG TERM...BARRY AVIATION...WOOL MARINE...BARRY FIRE WEATHER...HARRIGAN HYDROLOGY...MOORE
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.